# SDR AALA20100601TUL01

- Difficulty date: June 1, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 56,930 hours, 29,164 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Te Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 3 FLAP VANE HAS 2 EACH GOUGES IN LEADING EDGE NEAR INBOARD END.  INSTALLED HOT BOND DOUBLER ON NUMBER 3 OUTBOARD FLAP INBOARD VANE ASSEMBLY PER SRM 51-70-2.
